# SDR HEEA087505

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,244 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: SL505ASP6
- Condition: Worn
- Location: Cyclic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW CYCLIC FRICTION - COULD NOT ADJUST DUE TO WORN THREADS. SCRAPPED.
